days

speakers

college hitting coaches

What is the Hitting Summit?

We’ve done it twice before with pitching and now it’s time to hold our first-ever Hitting Summit! You can join the very best college hitting coaches in the country and learn from the greatest minds in college softball! This first-ever Annual Hitting Summit – presented by Cindy Bristow’s Softball Excellence – will focus on the mental, physical and strategic components required for a potent offense in today’s college game!

The Hitting Summit format is a college coaches-only event that consists of speakers, panel discussions, roundtable sessions, networking opportunities and our brand new micro-topics. We’ll cover topics such as Game and Count Management, Mental Toughness, Adversity/Anxiety Management, Your Hitting Approach, Game-Like Practice Approaches, Team Offense, Recruiting for Your Lineup and much, much more.

Hitter Development, Game Management, Competitive Workouts, Seasonal Practices & much, much more!

We all know that scoring runs make softball exciting and keeps it on TV. As pitching continues to improve come and learn how you can improve your offensive production by learning from and sharing with your college coaching peers! Come and learn, share, network and improve yourself and your hitters!

Why attend?

Learn from the best hitting coaches in the country and gain valuable knowledge you can immediately use in the Fall.

Participate in roundtable discussions with fellow coaches and speakers to uncover how their solutions can apply to your hitters.

Hear innovative drills, workouts, techniques and strategies that will help improve your results.

Need help convincing your administrator you need to attend the Hitting Summit? Click here for a letter you can provide your administrators for professional development consideration.

Registration

What: 2017 Hitting Summit

Who: Current College Softball Coaches

Where: The Westshore Grand Tampa, FL

When: August 9, 10, 11 2017

Price: $349 by July 7, 2017

$449 after July 7, 2017

Why: "Kaizen". This is the only opportunity college coaches have to learn specifically about all aspects of hitting among only your peers and without the worry of recruiting or vulnerability issues.


Register now, space is limited!

You know that the 2017 Hitting Summit is the ONLY place for college hitting coaches serious about improving their skills.

Need help convincing your administrator you need to attend the Pitching Summit? Click here for a letter you can provide your administrators for professional development consideration.

Hotel: The Westshore Grand

4860 West Kennedy Boulevard

Tampa, FL 33609

Phone: (813) 289-8200 (ask for reservations, and identify the group name "2017 Summit" )

Toll free:  (800) 315-2621 (ask for the 2017 Summit rate)

Airport/Ground Transportation: Tampa International Airport is 3 miles away with complimentary hotel shuttle.

Speakers

Cindy Bristow

Founder of Softball Excellence, nationally acclaimed instructor and clinician Full bio

Cindy Bristow

Softball Excellence

Mike Candrea

has 8 National Championships and is ground-zero for what we currently teach & know about college hitting. Full bio.

Mike Candrea

University of Arizona

Howard Dobson

is very innovative in how he helps & works with his hitters and focuses a great deal on tracking &vision. Full bio.

Howard Dobson

Louisiana State University

Carol Hutchins

brings competitiveness, intensity & drive to her players that has made Michigan one of the top softball programs. Full bio.

Carol Hutchins

University of Michigan

Diane Miller

is a creative hitting instructor whose innovative approach will give lots of answers to common hitting problems. Full bio.

Diane Miller

University of Nebraska

Tim Walton

has unquestionably turned the Gators into one of the nation’s best softball programs winning 2 National Championships. Full bio

Tim Walton

University of Florida

Karen Weekly

ability to break down and teach Slapping is a critical component for all attendees to compete in today’s Speed and power game. Full bio

Karen Weekly

University of Tennessee

Schedule

8:30 AM - 9:25 AM

How We Teach the Gator Hitters to Know Their Strike Zone

Tim Walton - University of Florida   University of Flordia Softball

Q & A last 5 minutes

Bayshore Ballroom
9:30 AM - 9:45 AM

Break

9:45 AM - 10:10 AM

Panel #4 – Our Methods for Getting Our Hitters to Come Through in the Clutch

Live panel discussion on performing under pressure - how we get our hitters to come through in a clutch.

  • Mike Candrea - University of Arizona  University of Arizona Softball
  • Larissa Anderson - Hofstra
  • MJ Firnbach - University of North Carolina
  • Lori Meyers - Minnesota State University
  • MODERATOR: Cindy Bristow Softball Excellence   Softball Excellence

Bayshore Ballroom
10:15 AM - 11:10 AM

Creative & Innovative Drills for All Hitters and Budgets

Diane Miller - University of Nebraska   University of Nebraska Softball

Q & A last 5 minutes

Bayshore Ballroom
11:15 AM - 11:50 AM

All Speaker Panel Q&A

Your chance to get any final burning hitting questions answers by our illustrious softball panel.

  • Karen WeeklyUniversity of Tennessee  University of Tennessee Softball
  • Tim Walton - University of Florida   University of Flordia Softball
  • Diane Miller - University of Nebraska   University of Nebraska Softball
  • Carol Hutchins - University of Michigan  University of Michigan Softball
  • Mike Candrea - University of Arizona  University of Arizona Softball
  • MODERATOR: Cindy Bristow Softball Excellence   Softball Excellence

Bayshore Ballroom
11:50 AM - 12:00 PM

Closing Remarks

Cindy Bristow - Softball Excellence Softball Excellence

Bayshore Ballroom
9:00 AM - 9:20 AM

Panel #2 – Game Plans: How to Teach, Practice & Alter Them

Live panel discussion on game planning.

  • Karen WeeklyUniversity of Tennessee  University of Tennessee Softball
  • Tim Walton - University of Florida   University of Flordia Softball
  • Darren Mueller - North Dakota State
  • MODERATOR: Cindy Bristow Softball Excellence   Softball Excellence

Bayshore Ballroom
9:25 AM - 10:20 AM

How We Teach Our Hitters to Compete & Battle on a Daily Basis

Carol Hutchins - University of Michigan  University of Michigan Softball

Q & A last 5 minutes

Bayshore Ballroom
10:20 AM - 10:30 AM

Break

10:30 AM - 10:50 AM

How I Watch/Use Video for My Hitters

Micro-Topics Session #1a

Mike Candrea - University of Arizona  University of Arizona Softball

In this short, 20 minute session Mike will share his thoughts on effective use of video to help improve hitters.

Bayshore Ballroom
10:55 AM - 11:15 AM

Using Your Time to Coach 19 Hitters

Micro-Topics Session #1b

Diane Miller - University of Nebraska  University of Nebraska Softball

These are short, 20 minute sessions on very specific topics. Each session is a different speaker and a different topic.

Bayshore Ballroom
11:20 AM - 12:00 PM

Roundtable Discussion #2

Opportunities for learning and professional exchange - Small breakout session to allow attendees to engaging in in-depth discussions about the morning session topics.

Bayshore Ballroom
12:00 PM - 1: 30 PM

Lunch

On Your Own
1:30 PM - 2:25 PM

Slappers – Love ’em, Hate ’em, but Gotta Have ’em & Gotta Teach ’em

Karen Weekly - University of Tennessee  University of Tennessee Softball

Q & A last 5 minutes

Bayshore Ballroom
2:30 PM - 2:55 PM

Panel #3 – How Much Live vs Toss vs T’s?

Live panel discussion on how much live, toss, and T-work to work into hitting practice.

  • Carol Hutchins - University of Michigan  University of Michigan Softball
  • Diane Miller - University of Nebraska   University of Nebraska Softball
  • Ralph WeeklyUniversity of Tennessee  University of Tennessee Softball
  • MODERATOR: Cindy Bristow Softball Excellence   Softball Excellence

Bayshore Ballroom
2:55 PM - 3:10 PM

Break

3:10 PM - 3:30 PM

Hitting the changeup

Micro-Topics Session #2a

Lizzie RistanoNotre Dame

In this short, 20 minute sessions Lizzie will share her success strategies for hitting the changeup.

Bayshore Ballroom
3:35 PM - 3:55 PM

Recruiting Hitters from a Non-Power 5

Micro-Topics Session #2b

Cat HeifnerNew Mexico State

In this short, 20 minute sessions Cat will share her thoughts on recruiting hitters from a NON Power 5 school perspective.

Bayshore Ballroom
4:00 PM - 4:20 PM

My Favorite Confidence Building Drill

Micro-Topics Session #2c

Tim Walton - University of Florida   University of Flordia Softball

In this 20 minute sessions Tim will share his favorite drill to build/re-build his hitters confidence.

Bayshore Ballroom
4:25 PM - 4:50 PM

Roundtable Discussion #3

Opportunities for learning and professional exchange - Small breakout session to allow attendees to engaging in in-depth discussions about today's session topics.

Bayshore Ballroom
4:50 PM - 5:00 PM

Day 2 Wrap-up

Cindy Bristow - Softball Excellence   Softball Excellence

Bayshore Ballroom
5:00 PM - 7:00 PM

Networking Social

Join us before dinner at the Hitting Summit Networking Social. An  opportunity to network with peers and establish and grow professional relations with other college coaches. Hors d'oeuvres and soft drinks will be served.  A cash bar will also be available. 

Atrium 2
3:00 PM - 4:00 PM

Registration & Check-in

On-site registration and check-in for everyone at the Hitting Summit

Grand Foyer
4:00 - 4:15pm

Opening Remarks

Cindy Bristow - Softball Excellence   Softball Excellence

Bayshore Ballroom
4:20 PM - 5:15 PM

What I Know Now that I Wish I Knew Then

How 40 years of experience has taught the best hitting coach in the country how to be even better.

Mike Candrea - University of Arizona  University of Arizona Softball

Q & A last 5 minutes

Bayshore Ballroom
5:20 PM - 6:15 PM

Panel #1

Teaching Tracking, Timing & Vision.

  • Mike Candrea - University of Arizona  University of Arizona Softball
  • Carol Hutchins - University of Michigan  University of Michigan Softball
  • Tim Walton - University of Florida   University of Flordia Softball
  • MODERATOR: Cindy Bristow Softball Excellence   Softball Excellence

Bayshore Ballroom
6:20 PM - 6:45 PM

Roundtable Discussion #1

Opportunities for learning and professional exchange - Small breakout session to allow attendees to engaging in in-depth discussions about the evening session topics.

Bayshore Ballroom
6:45 PM - 7:00 PM

Day 1 Wrap-up

Cindy Bristow - Softball Excellence   Softball Excellence

Bayshore Ballroom
download the schedule
 

Hotel & Travel Info

Rising from the heart of a vibrant city, The Westshore Grand is conveniently located just 3 miles from the Tampa International Airport. The hotel features its own 24-hour fitness center and onsite dining options, including Caffe and Shula's Steak House. Just steps away from The Westshore Grand is the Westshore Plaza Mall, with a mix of high end and affordable shopping complemented by a movie theater and restaurants, including The Palm, Mitchell’s Fish Market, Maggianno’s and P.F. Chang’s.
Rate: $109 rate (plus tax).
Reservations must be made on or before July 9, 2017 in order to be eligible for the group discount rate.
The Westshore Grand
4860 West Kennedy Boulevard
Tampa, FL 33609
Hotel Website
Tel: +1 (800) 235-4670
Fax: (813) 286-4053

Check-in: 3:00 PM
Check-out: 12:00 PM

Complementary Self-Parking in covered garage
Valet Parking Available: $18.00 (USD)
RESERVATIONS:
BOOK ONLINE
Phone: (800) 235-4670
use code: 2017 Summit

AIRPORT & TRANSPORTATION:
Attendees should fly into Tampa International Airport (TPA). The hotel is located in the heart of the Westshore business district and Tampa International Airport is 3 miles away. The hotel offers a complimentary shuttle to and from the airport.

AMENITIES
  • Hitting Summit-goers will receive complimentary high speed internet for all guest rooms (a $13.95 per night value)
  • Fitness Center
  • Heated Outdoor Pool – 9th floor key access
  • Onsite Dining Options
  • Business Center